# SDR CA981216022

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Failed
- Location: Air Dist
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, IN-FLIGHT SERVICE REPORTED PLASTIC BURNING SMELL AFTER 10 MINUTES, SMELL STILL STRONG.  RETURNED.  SMELL AND FUMES ENTERED COCKPIT.  RECIRCULATION FILTERS CHANGED, HIGH POWER RUN-UP WITH APU SYSTEM USED ON HIGH FLOW AND TEMPERATURE, NO BURNING SMELL.
